# SDR AALA201801089044

- Difficulty date: January 7, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 8,737 hours, 3,965 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ONE HOUR INTO FLIGHT, AT 370, FUEL AUTOMATIC TRANSFER FAULT WITH 4000 POUNDS IN CENTER TANK,  ACCOMPLISHED ECAM PROCEDURE BY FAHRENHEIT USED/FUEL ON BOARD PROCEDURE FOLLOWED BY FAHRENHEIT USED/FUEL ON BOARD TO DISAGREE ECAM INDICATION.  MAINTENANCE ACCOMPLISHED TSM 28-11-00-810-805-A,  FUEL LEAK DETECTION WARNING SHOWN PROCEDURE,  NO LEAKS FOUND.  MAINTENANCE ALSO ACCOMPLISHED FUEL QUANITY INDICATION SYSTEM RESET IAW TSM 24-00-00-810-818 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
